# SDR NOCA10507

- Difficulty date: May 31, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 OUTBOARD EMERGENCY FLASHLIGHT INOP.  DEFERRED PER MEL 25-63-4.  FLIGHT ATTENDANT MUST HAVE OWN FLASHLIGHT.  REMOVED AND REPLACED L-2 OUTBOARD EMERGENCY FLASHLIGHT BATTERY.  OPS CHECKS NORMAL.
